# SDR 97ZZZX1729

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527FB
- Make and model: Hughes 500N
- Aircraft serial: LN007
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: A470DRSU
- Condition: Failed
- Location: Upper Tail
- Part time: 165 hours
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOBE ASSY GOES INTO 'GLOW' SELF-IONIZATION.  PART CAUSES STROBES TO STOP OPERATION.  SUBMITTER STATED CAN CAUSE HAZARD WHEN FLYING AT NIGHT.  P/N 70521-01.
